# SDR UIEA2020081341546

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 46,117 hours, 6,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33489
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT CREW REST OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT ATTENDANT CREW REST OVERHEAD EMERGENCY LIGHT ASSY IAW AMM 33-51-07-402-015. OPERATIONAL TESTED GOOD IAW AMM 33-51-07-712-031.
